Vít Musil
Vít Musil
Researcher, Masaryk University, Brno, Czechia
Verified email at - Homepage
Cited by
Cited by
Differentiation of blackbox combinatorial solvers
MV Pogančić, A Paulus, V Musil, G Martius, M Rolinek
International Conference on Learning Representations, 2019
Deep graph matching via blackbox differentiation of combinatorial solvers
M Rolínek, P Swoboda, D Zietlow, A Paulus, V Musil, G Martius
Computer Vision–ECCV 2020: 16th European Conference, Glasgow, UK, August 23 …, 2020
Optimizing rank-based metrics with blackbox differentiation
M Rolínek, V Musil, A Paulus, M Vlastelica, C Michaelis, G Martius
Proceedings of the IEEE/CVF Conference on Computer Vision and Pattern …, 2020
Comboptnet: Fit the right np-hard problem by learning integer programming constraints
A Paulus, M Rolínek, V Musil, B Amos, G Martius
International Conference on Machine Learning, 8443-8453, 2021
Boundedness of classical operators on rearrangement-invariant spaces
DE Edmunds, Z Mihula, V Musil, L Pick
Journal of Functional Analysis 278 (4), 108341, 2020
Backpropagation through combinatorial algorithms: Identity with projection works
SS Sahoo, A Paulus, M Vlastelica, V Musil, V Kuleshov, G Martius
arXiv preprint arXiv:2205.15213, 2022
Optimal domain spaces in Orlicz-Sobolev embeddings
A Cianchi, V Musil
Indiana University Mathematics Journal 68 (3), 925-966, 2019
Moser inequalities in Gauss space
A Cianchi, V Musil, L Pick
Mathematische Annalen, 1-48, 2020
Fractional maximal operator in Orlicz spaces
V Musil
Journal of Mathematical Analysis and Applications 474 (1), 94-115, 2019
Strict s-numbers of non-compact Sobolev embeddings into continuous functions
J Lang, V Musil
Constructive Approximation 50 (2), 271–291, 2017
Interpolation theorem for Marcinkiewicz spaces with applications to Lorentz gamma spaces
V Musil, R Oľhava
Mathematische Nachrichten 292 (5), 1106-1121, 2019
Optimal Orlicz domains in Sobolev embeddings into Marcinkiewicz spaces
V Musil
Journal of Functional Analysis 270 (7), 2653-2690, 2016
On the existence of extremals for Moser-type inequalities in Gauss space
A Cianchi, V Musil, L Pick
International Mathematics Research Notices 2022 (2), 1494-1537, 2022
Maximal non-compactness of Sobolev embeddings
J Lang, V Musil, M Olšák, L Pick
The Journal of Geometric Analysis 31 (9), 9406-9431, 2021
Regstar: efficient strategy synthesis for adversarial patrolling games
D Klaška, A Kučera, V Musil, V Řehák
Uncertainty in Artificial Intelligence, 471-481, 2021
Optimal Sobolev embeddings for the Ornstein-Uhlenbeck operator
A Cianchi, V Musil, L Pick
Journal of Differential Equations 359, 414-475, 2023
Sharp exponential inequalities for the Ornstein-Uhlenbeck operator
A Cianchi, V Musil, L Pick
Journal of Functional Analysis 281 (11), 109217, 2021
Classical operators of harmonic analysis in Orlicz spaces
V Musil
Univerzita Karlova, Matematicko-fyzikální fakulta, 2018
Optimality problems in Orlicz spaces
V Musil, L Pick, J Takáč
Advances in Mathematics 432, 109273, 2023
Strict 𝑆-numbers of the Volterra operator
Ö Bakşi, T Khan, J Lang, V Musil
Proceedings of the American Mathematical Society 146 (2), 723-731, 2018
The system can't perform the operation now. Try again later.
Articles 1–20